Aa
A
A
A
Close
Women's Health Community
65.6k Members
Avatar universal

Depression Meds

I was off my depression meds for five days. Yesterday had nausea, headache and was dizzy. Could being off meds cause these symptoms ??  
2 Responses
Avatar universal
Yes these are some symptoms you may have if you stop your meds abruptly. You should be weaned off it slowly.
Avatar universal
thanks, so much !
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.